# SDR AALA20011547

- Difficulty date: July 30, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N1459A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11479
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS SEATS 12D THROUGH 14D DIM.  RECONNECTED LOOSE CONNECTION AT SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
